RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 5, Pages 743–748 (Mi mz6262)  

Approximation with interpolation by splines of arbitrary deficiency

A. A. Vasil'ev


Full text: PDF file (475 kB)

English version:
Mathematical Notes, 1981, 29:5, 378–382

Bibliographic databases:

UDC: 518.6
Received: 11.10.1978

Citation: A. A. Vasil'ev, “Approximation with interpolation by splines of arbitrary deficiency”, Mat. Zametki, 29:5 (1981), 743–748; Math. Notes, 29:5 (1981), 378–382

Citation in format AMSBIB
\Bibitem{Vas81}
\by A.~A.~Vasil'ev
\paper Approximation with interpolation by splines of arbitrary deficiency
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 5
\pages 743--748
\mathnet{http://mi.mathnet.ru/mz6262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=621298}
\zmath{https://zbmath.org/?q=an:0477.41009}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 5
\pages 378--382
\crossref{https://doi.org/10.1007/BF01158362}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900008}


Linking options:
  • http://mi.mathnet.ru/eng/mz6262
  • http://mi.mathnet.ru/eng/mz/v29/i5/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020